# SDR MASA99155

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Assy
- Part number: 16040109
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6080 - PHX-MAF - UPON GEAR EXTENSION, THE CREW RECEIVED A GEAR UNSAFE INDICATION.  RECYCLED THE GEAR THREE TIMES AND RECEIVED GEAR DOWN AND LOCK INDICATION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO PHX WHERE.  MAINTENANCE REPLACED THE SELECTOR VALVE ASSY.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
